# SDR CA151130015

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW207C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT NOTICED A CAS MESSAGE OF LOW OIL PRESSURE ASSOCIATED OIL PRESSURE INDICATION IN THE RED ZONE FROM ENGINE NR 1.  ALL OTHER ENGINE PARAMETERS WERE RT.  THE ENGINE WAS SHUTDOWN BY THE PILOT AND LANDED UNEVENTFULLY.  NO INJURIES REPORTED.  PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.  INVESTIGATION IS ON-GOING.
